Skip to Main content Skip to Navigation
Journal articles

On Proof Normalization in Linear Logic

Didier Galmiche 1, 2 Guy Perrier 2, 1
2 Prograis
INRIA Lorraine, CRIN - Centre de Recherche en Informatique de Nancy
Abstract : We present a proof-theoretic foundation for automated deduction in linear logic. At first, we systematically study the permutability properties of the inference rules in this logical framework and exploit these to introduce an appropriate notion of forward and backward movement of an inference in a proof. Then we discuss the naturally-arising question of the redundancy reduction and investigate the definition of the normal proof concept. We briefly consider some of the issues related to proof construction mechanization in linear logic and to the design of logic programming languages from linear logic fragments.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01297755
Contributor : Guy Perrier <>
Submitted on : Monday, April 4, 2016 - 5:42:32 PM
Last modification on : Wednesday, May 12, 2021 - 4:56:04 PM
Long-term archiving on: : Monday, November 14, 2016 - 3:59:00 PM

File

tcs1994.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01297755, version 1

Collections

Citation

Didier Galmiche, Guy Perrier. On Proof Normalization in Linear Logic. Theoretical Computer Science, Elsevier, 1994, 135 (1), pp.67-110. ⟨hal-01297755⟩

Share

Metrics

Record views

336

Files downloads

163